# SDR DXTA2009100903810

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 483 hours, 386 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUT GEAR HANDLE DOWN ON FINAL. THERE WAS A FIVE TO 10 SECOND DELAY BEFORE GEAR EXTENDED. GEAR EXTENDED SLOWLY. GOT THREE GREEN. DID LANDING GEAR WILL NOT EXTEND CHECKLIST - BLEW GEAR DOWN.  CYCLED GEAR NUMEROUS TIMES.  TIME RETRACTION. EACH TIME WAS WITHIN MM LIMITS OF 6.5 SECONDS (AVG TIME 6.2 SECONDS). TIMED EXTENSION -EACH TIME WAS ALSO WITHIN MM LIMITS OF 5.5 SECONDS (AVG TIME OF 4.0 SECONDS)  CYCLED GEAR SEVERAL MORE TIMES, NO DEFECTS NOTED.  INFORMED MCC.  MCC REQUESTED NO FURTHER ACTION.  ALL WORK ACCOMPLISHED IAW MM 32-01-00.   SERVICED GEAR BOTTLE IAW MM 12-13-01
